MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center and reported that falsely depressed carbon dioxide (co2) results were obtained on two patient samples on the dimension vista 500 instrument.Quality control (qc) was in range on the day of event.When the customer called siemens, the customer indicated that they replaced a qgard water filter, but the system alerted to replace it.There were multiple water purification module (wpm) errors.Siemens remotely assisted the customer with reseating the qgard.The customer service engineer (cse) was dispatched to the customer's site.The cse installed pretreatment filters, replaced the ro membrane filter, allowed the system to rinse, and performed quickcheck, which recovered within acceptable limits.Qc also recovered within range.The instrument presented indicators of poor water quality and the co2 assay is sensitive to water quality.The customer had not reported any additional falsely depressed co2 results since installation of the pre-treatment filters and replacement of the ro membrane filter.Siemens reviewed the information provided and concluded the potential cause of falsely depressed co2 patient results was due to poor water quality that was resolved by the cse with installation of the pre-treatment filters and replacement of the ro membrane filter for the wpm.The instrument was performing within specifications.No further evaluation of this device is required.
 
Event or Problem Description
Falsely depressed carbon dioxide (co2) results were obtained on two patient samples on the dimension vista 500 instrument.The initial results were reported to the physician(s), who questioned the results.The samples were reprocessed on an alternate dimension vista 500 instrument.The sample identified as (b)(6) was also reprocessed on the original instrument.The repeat results were higher than the initial results.The repeat results from the alternate instrument were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed co2 patient results.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
christina lam
511 benedict avenue
tarrytown, NY 10591
9142550090
MDR Report Key16254945
Report Number2517506-2023-00017
Device Sequence Number20183521
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public00630414593517
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10488217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2023
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown